Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 613205, 9 pages
http://dx.doi.org/10.1155/2014/613205
Research Article

A Novel Approach for Solving Semidefinite Programs

1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang 453003, China
2School of Mathematics and Statistics, Xidian University, Xi’an 710071, China
3Department of Basic Science, Henan Mechanical and Electrical Engineering College, Xinxiang 453002, China

Received 2 April 2014; Accepted 3 August 2014; Published 18 August 2014

Academic Editor: Ram N. Mohapatra

Copyright © 2014 Hong-Wei Jiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Wei Jiao, Ya-Kui Huang, and Jing Chen, “A Novel Approach for Solving Semidefinite Programs,” Journal of Applied Mathematics, vol. 2014, Article ID 613205, 9 pages, 2014. doi:10.1155/2014/613205